# SDR ASAA2022062338948

- Difficulty date: June 23, 2022
- Submitted: July 7, 2022
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 41,683 hours, 11,938 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A550611
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOORBEAM STA 986 HAS SPOTS OF CORROSION GROUNDED - YES. REMOVED CORR, FOUND TO BE OUT OF LIMITS CUT OUT DAMAGED SECTION IF FLOORBEAM & REPAIRED IAW B737-800 SRM 53-00-51-2R-1 W = 1 O = .150 R = .129 L = 1 D = .021.
